# SDR SWAA2015052640000

- Difficulty date: May 19, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 35,840 hours, 20,937 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN WW VERTICAL PRESS DECK WEB CRACKED AT APPROX BS 663, RBL 35.  REPAIRED WEB IAW SRM.
